L2-variation of Lévy driven BSDEs with non-smooth terminal conditions
Geiss, C., & Steinicke, A. (2016). L2-variation of Lévy driven BSDEs with non-smooth terminal conditions. Bernoulli, 22 (2), 995-1025. doi:10.3150/14-BEJ684
© 2016 ISI/BS. Published in this repository with the kind permission of the publisher.
We consider the L2-regularity of solutions to backward stochastic differential equations (BSDEs) with Lipschitz generators driven by a Brownian motion and a Poisson random measure associated with a Lévy process (Xt)t∈[0,T]. The terminal condition may be a Borel function of finitely many increments of the Lévy process which is not necessarily Lipschitz but only satisfies a fractional smoothness condition. The results are obtained by investigating how the special structure appearing in the chaos expansion of the terminal condition is inherited by the solution to the BSDE.